آمار

تعداد نشریات27
تعداد شماره‌ها566
تعداد مقالات5,825
تعداد مشاهده مقاله8,162,990
تعداد دریافت فایل اصل مقاله5,461,536
Altinok, H., Et, M., Colak, R.. (1393). Some Remarks on Generalized Sequence Space of Bounded Variation of Sequences of Fuzzy Numbers. نشریه علمی دانشگاه سیستان و بلوچستان, 11(5), 39-46. doi: 10.22111/ijfs.2014.1700
H. Altinok; M. Et; R. Colak. "Some Remarks on Generalized Sequence Space of Bounded Variation of Sequences of Fuzzy Numbers". نشریه علمی دانشگاه سیستان و بلوچستان, 11, 5, 1393, 39-46. doi: 10.22111/ijfs.2014.1700
Altinok, H., Et, M., Colak, R.. (1393). 'Some Remarks on Generalized Sequence Space of Bounded Variation of Sequences of Fuzzy Numbers', نشریه علمی دانشگاه سیستان و بلوچستان, 11(5), pp. 39-46. doi: 10.22111/ijfs.2014.1700
Altinok, H., Et, M., Colak, R.. Some Remarks on Generalized Sequence Space of Bounded Variation of Sequences of Fuzzy Numbers. نشریه علمی دانشگاه سیستان و بلوچستان, 1393; 11(5): 39-46. doi: 10.22111/ijfs.2014.1700


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.